# SDR IPXA2018072732094

- Difficulty date: July 15, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 46,120 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585648
- Condition: Damaged
- Location: Md Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, DAMAGE ON M/D CARGO FLOOR PANEL AT STA 287-STA 412, RBL 11- RBL 33, PNL NR 222AFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
